1 doctor weighed in:

Using generic Aciphex (rabeprazole) for years, but now I read it can cause liver damage. Is there a generic, something else I could use without risk?

1 doctor weighed in
Dr. Geoffrey Rutledge
Internal Medicine

In brief: Not a problem

If you have been taking rabeprazole for years, it is not likely to cause liver problems now (these occur very rarely, usually within the first few weeks of treatment).
it is a separate issue whether it's needed to continue this medication for long period of time - discuss with your doctor.

In brief: Not a problem

If you have been taking rabeprazole for years, it is not likely to cause liver problems now (these occur very rarely, usually within the first few weeks of treatment).
it is a separate issue whether it's needed to continue this medication for long period of time - discuss with your doctor.
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available